Ask a doctor

Need Support for Wrongly Done Juvederm? (photo)

I already had Juvederm four months ago, which was done shoddily and I never like it. Now when I went for correction today which turned out to be this. Doc has call me again after four days. Oh god...I am so scared. I cant go out like this. Will this go away ?

Doctor Answers (5)

Juvederm to Tear Troughs

+1

   Juvederm always retains fluid.  Restylane is a better choice in the tear troughs.  If the volume appears too great after a week, have the hyaluronidase injected.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 193 reviews

Probable Overfilling with Juvederm

+1

If the swelling does not smooth in 5 days or so it is likely you were OVERfilled with Juvederm. I am not a big fan of Juvederm in this location where the skin is very thin. Juvederm swells more than Restylane potentially turning a "just right" fill to an overfill. If this persists, your options are either to wait a several months until it flattens oR to have it dissolved with a shot or two of hyaluronidase

Good Luck

Peter A Aldea, MD
Memphis, TN

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 60 reviews

Problem with Juvederm under eyes

+1

It appears from the photos that what you have is overcorrection, and therefore a ridge, particularly on your left side. Two things - Juvederm will eventually dissipate on its own over about 10-12 months or so, or you can have a small amount of hyaluronidase injected (by an experienced injector) to help even out the ridge. Additionally, I don't recommend making any alterations for about 2 weeks post injection, as a lot of what may be occurring is swelling and possibly bruising too. If you give it some time, it may be ok, and then less correction may be needed. 

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

Juvederm is reversible

+1

I can't tell from your photos what is going on, however the nice thing about Juvederm is that its reversible.  Have your doctor inject hyaronidase enzyme and remove the Juvederm if necessary. 

Rebecca Baxt, MD
Paramus Dermatologist
5.0 out of 5 stars 4 reviews

Unhappy with Juvederm results. Will this ever go away?

+1

You may have secondary swelling from the Juvederm in your cheeks. Do you sleep on your left side?  It appears to be sitting a little high on the left,  the other side looks fine.  So what can you do now?  1. Leave it alone for another week to see if the swelling will go down.  2. Add more Juvederm lower in the cheek to make it blend,  or   3. Remove it altogether with Vitrase.  Then you will be back to your original face.  

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.